# SDR COEA2015081607807

- Difficulty date: August 16, 2015
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S5367121729801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE & MINOR REPAIR.  RT SERVICE DOOR THRESHOLD, DRAIN CHANNEL HAS LEVEL 2 CORROSION.  REPLACED DRAIN CHANNEL WITH OEM.
